# SDR AALA2020081299008

- Difficulty date: August 8, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 9,234 hours, 3,541 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED - REJECTED TAKEOFF, MANUAL ONLY, NO FLEX THRUST, APPROX 65 KNOTS.   ACCOMPLISHED AUTO FLIGHT SYSTEM TEST IAW AMM 22-96-00, NO DISCREPANCIES NOTED.  NO INSPECTION REQUIRED IAW AMM 05-51-16.
